Optimum problems with certain lower semicontinuous set-valued constraints

Zsolt Páles, Vera Zeidan

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

In this paper, we provide a complete analysis of second-order admissible variations to inequality type constraints that are given in terms of lower semicontinuous set-valued functions whose images are closed convex sets with nonempty interior. As an application, we consider optimization problems where such constraints are present and we deduce second-order necessary conditions for optimality.

Original languageEnglish
Pages (from-to)707-727
Number of pages21
JournalSIAM Journal on Optimization
Volume8
Issue number3
DOIs
Publication statusPublished - Aug 1998

Keywords

  • Convex sets in C(T, R)
  • Lower semicontinuous
  • Nonempty interior
  • Second-order admissible variations
  • Set-valued maps
  • Support functional
  • Tangent and normal cones

ASJC Scopus subject areas

  • Software
  • Theoretical Computer Science

Fingerprint Dive into the research topics of 'Optimum problems with certain lower semicontinuous set-valued constraints'. Together they form a unique fingerprint.

  • Cite this